# SDR AALA2018041890028

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323154220001
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R CORRODED BETWEEN FRAME 30 - 7 INCHES TO 30 + 13.5 INCHES IN THE FORWARD CARGO BELLY AREA.  REMOVED AND REPLACED THE STRINGER SECTION IAW SRM 53-21-13-300-003, FIGURE 20103, AND EA 279452.
